# SDR QXEA200602175

- Difficulty date: August 20, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 12,499 hours, 9,131 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Part number: B030507240DE
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ONT - ON POST FLIGHT INSPECTION NOTED FUEL LEAK FROM THE BELLY OF THE AIRCRAFT AT A RATE OF 3 DRIPS PER SECOND.  THE FUELER, UNAWARE OF THE PROBLEM, BEGAN REFUEL OF THE AIRCRAFT RESULTING IN ABOUT 5 GALLONS OF FUEL LEAKING FROM THE AIRCRAFT BEFORE SHUTDOWN.  MAINTENANCE REPLACED THE PREFORMED PACKINGS AND COUPLING AT THE SPR SHUTOFF VALVE MANIFOLD HOUSING IAW AMM 28-25-11-000-801-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
